# SDR SWAA2022042696849

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 47,287 hours, 30,503 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Misaligned
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BASICALLY THE SAME WRITE-UP FROM 4/12/22. ONCE CENTER TANK FUEL WAS ALL USED BEGAN TO SEE RAPID FUEL IMBALANCE; RIGHT SIDE LOW. APROX 560 LBS IMBALANCE WITHIN 45MIN. LEFT (#1) FF HIGHER BY APPROX 50 LBS/HR. FOR DURATION OF FLIGHT. / [01] PERFORMED CROSS FEED VALVE ALIGNMENT IAW AMM 28-22-21 PERFORMED IDLE ENGINE RUN AND NO DEFECT NOTED IAW AMM  71-00-00
